Is My Doctor Just Trying to Scare me?
So I've been taking 500/mg Test C a week, pinning twice a week for 6 weeks now. On my last pin, I pinned on a Thursday - by Friday morning I had noticed I had started to develop what appeared to be hives on my elbows and on my lats underneath my arm. I took an antihistamine and didn't think much of it. By Sunday morning these hives/rash had begun to really spread and was starting to turn a bright red and have small bumps. At this point my entire body had felt pretty itchy and had spread all the way throughout my body, bulking up specifically in what would be considered "hot spots" so arm pits, backs of knees. I decided to head to urgent care - where they have a shared file of my medical record. My doctor has been aware that I am on gear and helps me get my blood work done regularly. While at Urgent care, the doctor that was handling me told me I had basically a subcutaneous skin infection - that was most likely due to a sharp decline in my immune system from gear. While, I had figured this was most likely due to the gear I've been trying to pin point down a reason this could've occurred to prevent this from happening again.
The Reasons I've thought of are:
- Switched vial on the pin previous, possible different/bad batch?
- First time using test c, possibly allergic to oil base?
- Not sterile pinning practice (I've always been very careful about this, but I don't want to rule anything out)
- Immune System Decline (Never Heard Of This, but not sure)
I was prescribed Antibiotics which started to reverse the effects within a day, so I'd imagine this was some sort of infection. Has anyone had a similar experience or can provide some sort of insight so I can prevent this from reoccuring. The doc recommended I tapered off and never returned to gear again, go figure - but this was something I found relatively concerning.
Thanks for the help in advance!
- Bookmark
- 0
- 0
What kind of test did u use, which manufacturer?
Have you refreshed your familiarity with the RULES???
-2
I don't understand you. My message does not contain any info about :
Explain your comment please.
You are attempting to bait a newbie into breaking the rules.
"We do NOT mention source's or UG labs in the open forum. "
As the OP is self prescribing 500mg per week, it is only reasonable to assume it is a UG lab product.
RustyhookerBoom^^^^^
In my experience exogenous testosterone can and does reduce your bodys immune system, allbeit temporarily. No science to back it, but past cycles of mine I have had dormant viruses pop up after starting testosterone. Everybodys different, but maybe focus on general health first to make sure your body can handle it. Just an opinion of course.
Actually Sensei there is some science to back it! Not great, but there are papers out there that suggest TRT and supraphysiologic steroid use does lower the immune system to an extent. I remember reading about this a ways back because I had a buddy who had overcome lymphoma and he was looking to try gear but wasn’t sure if he should with his med hx
RustyhookerYoure spot on sir! Theres roids that raise our immunities slightly and others that lower.
+2
You are spot on, when you introduce the body to any oil or test via Intra muscular, the 1st reaction of course is that it is a foreign substance, hence some people get a sterile absess or some actually get an infection. there are other factors involved as well but for the most part you got it.
The doc is trying to scare the stooopid out of you....
Its not working!
RustyhookerWhile at Urgent care, the doctor that was handling me told me I had basically a subcutaneous skin infection - that was most likely due to a sharp decline in my immune system from gear.
You sure he said that or youre really 18 and bout died from analphalaxis?
Stats below.... dont use gear!!!!
My doctor has been aware that I am on gear and helps me get my blood work done regularly.
Bullcrap.
bucktjWhats bullcrap about a doctor sending you for regular bloods during cycle? If he didn't, and said he wouldn't, he could be done for negligence
RustyhookerNo doctor will put you on a cycle. Where you been?
He could be done for negligence ? Lol! No, his medical license will be taken away.
21??? Lol and boney. Bro go eat a steak!! Age: 21....Height: 5'10....Weight: 170 lbs....BF:
Right because my doctor condones illegal steroids lmao
Rustyhooker18 year old kiddie trying to sound proper
You don't need gear,......... you need to eat more.
He should buy his gear from Walmart from now on
TronRight....I say stop gear..start pct..continue antibiotics and whatever advice doc gave..get rid of problem..then worry about cycling at a much much later date..like, after a few more years of HARD training and DIET...nobody HERE is going to give you better advice than your doctor on a health problem..
Right but that’s not helping in this situation bro, wtf is really causing that?